Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Myambutol

USER REVIEWS

Comment from: Lulu, 65-74 on Treatment for less than 1 month (Patient) Published: February 10

I had a severe reaction in my mouth and throat. Felt like my tongue was on fire and swallowing over small rocks. Had a bad case of thrush.Could not eat for 5 days. Had to come off it.

Related Reading: thrush

Comment from: 65-74 (Patient) Published: March 23

Horrible drug for me. On it two weeks with severe nausea, some vomiting, dizziness, tingling in feet and black floating dots in vision. I've been off it 5 days now and still have the nausea and floating dots.

Related Reading: dizziness

Comment from: noa, 75 or over on Treatment for 1-6 months Published: April 15

loss of vision

Comment from: Lars, 55-64 Female on Treatment for 1-6 months (Patient) Published: July 21

This medication made me extremmely ill, the Doctors had to keep taking me off of it periodically to let my liver have a rest and let me feel like I wasn't going to die for a few days. I don't know if it's helped with the infection or not, I am still getting the headaches I was getting before the diagnosis of a rare type of non infectious Tuberculosis.

Related Reading: liver | tuberculosis

Comment from: MICHAELRAY47, 45-54 Female on Treatment for 6 months - 1 year (Patient) Published: December 05

AFTER MY LUNG REMOVAL I WAS PLACED ON THIS MEDICATION ALONG WITH 2 OTHER ANTIBIOTICS. I WAS TO TAKE THIS MEDICATION FOR A PERIOD OF 18 MONTHS WITHOUT INTERUPTION. WHEN I REACH 10 1/2 MONTHS MY VISION WENT BLANK.. LOST MY SITE FOR A PERIOD OF 16 MONTHS. THERE WAS NO INDICATION OF VISION PROBLEMS, I HAD ALREADY RETURNED TO WORK AND THE LIGHTS JUST WENT OUT. SO BE CARFUL

Comment from: MARIA, 25-34 on Treatment for less than 1 month (Patient) Published: April 14

I HAVE BEEN ON IT FOR LESS THAN A WEEK AND I GO MORE OFTEN TO THE BATHROOM. I WORK OUT MOST DAYS SO I HOPE ILL SHOW RESULTS IN A MONTH

Comment from: Swtp2nia, 45-54 on Treatment for less than 1 month (Patient) Published: October 17

I hesitate to give 5 stars for effectiveness or satisfaction only because I've only been taking this supplement for 2 weeks. However, in that time I've dropped 6 lbs. I've been exercising for a long time and this is just what I needed to jumpstart the weight loss again. I'm also following a food program (not a diet) that includes eating smaller, healthier meals every 2-3 hours. With the three things combined I truly feel I've found the answer to my problem. We need to stop dieting! I take this supplement with a multi vitamin and my energy levels are great! I have a renewed interest in being true to myself and my eating habits. No more huge plates of food. Eat a meal that can fit in the size of your palm - and eat one every three hours - and watch the fat melt away. I hope to come back here in 2 more weeks and award Garcinia that 5th star!!

Related Reading: garcinia

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors